Bulgarian Engineering Teacher Programme

Europe/Zurich
CERN

CERN

Zornitsa Zaharieva (CERN) , Roman Zahariev Zahariev (Bulgarian Academy of Sciences (BG)) , Svezhina Dimitrova (A) , Jeff Wiener (CERN)
Description

The Bulgarian Engineering Teacher Programme 2019 will take place from 29 September - 5 October 2019. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Bulgaria as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Bulgarian Engineering Teacher Programme 2019:
https://indico.cern.ch/e/BGETP19

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 8:00 PM 9:30 PM
      Welcome to CERN!
      • 8:00 PM
        Welcome Reception 1h
    • 8:30 AM 12:30 PM
      Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      27
      Show room on map
    • 12:30 PM 1:50 PM
      Lunch Break 1h 20m
    • 1:50 PM 5:00 PM
      Visits
      • 1:50 PM
        Cryogenic test facility hall SM18 1h 20m

        The bus leaves in front of the CERN hotel (Building 39) at 13:50!

        13:50-14:00 Transport from the CERN Hotel to SM18
        14:00-15:00 SM18 - guides: N. Beev, M. Atanasov, D. Yordanov
        15:00-15:10 Transport from SM18 to Restaurant 2

      • 3:10 PM
        Coffee Break 20m
      • 3:30 PM
        LEIR & Microcosm/GLOBE 1h 30m

        The group meets in front of Restaurant 2 at 15:30!

        Group 1

        15:30-16:15 LEIR - guides: M. Atanasov, I. Glushkov
        16:15-17:00 Microcosm & GLOBE

        Group 2

        15:30-16:15 Microcosm & GLOBE
        16:15-17:00 LEIR - guides: M. Atanasov, I. Glushkov

    • 8:15 AM 11:00 AM
      Lectures 774/R-013

      774/R-013

      CERN

      20
      Show room on map

      The bus leaves in front of the CERN Hotel (Building 39) at 8:15!

      • 8:30 AM
        Overview of magnetic systems used for CERN’s accelerators. Design, installation and operational considerations of normal conducting magnets in vacuum and radiation environments/ Преглед на магнитни системи използвани за ускорителите на ЦЕРН. Дизайн, инсталиране и експлоатация на нормално проводими магнитни модули във вакуум и радиационни среди 45m
        Speaker: Miroslav Georgiev Atanasov (CERN)
      • 9:25 AM
        Introduction to CMS and its Electromagnetic Calorimeter system – design considerations, overview of the construction and function of the ECAL and the Bulgarian experience / Въведение в експеримента CMS и неговия електромагнитен калориметър – преглед на дизайна, конструкцията, функциите на ECAL и българския опит 40m
        Speaker: Roman Zahariev Zahariev (Bulgarian Academy of Sciences (BG))
      • 10:15 AM
        ATLAS Distributed Computing. Part 1: GRID / Разпределени изчисления в експеримента АТЛАС. Част 1: ГРИД 45m
        Speaker: Ivan Glushkov (University of Texas at Arlington (US))
    • 11:00 AM 12:40 PM
      Visits
      • 11:00 AM
        CERN Control Centre & AMS POCC 1h 40m

        Group 1

        11:00-11:40 AMS
        11:40-11:50 Transport from AMS to CCC
        11:50-12:30 CCC - guide: Z. Zaharieva
        12:30-12:40 Transport from CCC to the CERN Hotel

        Group 2

        11:00-11:40 CCC - guide: Z. Zaharieva
        11:40-11:50 Transport from CCC to AMS
        11:50-12:30 AMS
        12:30-12:40 Transport from AMS to the CERN Hotel

    • 12:40 PM 2:00 PM
      Lunch Break 1h 20m
    • 2:00 PM 9:30 PM
      Social Events
      • 2:00 PM
        Discover Geneva Treasure Hunt 5h 30m Geneva

        Geneva

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

      • 7:30 PM
        Official Dinner of the Bulgarian Engineering Teacher Programme 2019 2h Hotel Edelweiss (Geneva)

        Hotel Edelweiss

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in.

        Hotel Edelweiss
        Place de la Navigation 2
        1201 Genève
        www.hoteledelweissgeneva.com

    • 8:15 AM 10:15 AM
      Visits
      • 8:15 AM
        Antimatter Factory and Data Centre 2h

        The whole group meets in front of the CERN Hotel (Building 39) at 8:15!

        Group 1

        08:15-08:30 Walk from the CERN Hotel to the AD
        08:30-09:10 AD - guide: D. Atanasov
        09:10-09:20 Walk from the AD to the Data Centre
        09:20-10:00 Data Centre - guide: Z. Toteva
        10:00-10:15 Walk from the Data Centre to the Main Building

        Group 2

        08:15-08:30 Walk from the CERN Hotel to the Data Centre
        08:30-09:10 Data Centre - guide: Z. Toteva
        09:10-09:20 Walk from the Data Centre to the AD
        09:20-10:00 AD - guide: N. Beev
        10:00-10:15 Walk from the AD to the Main Building

    • 10:15 AM 12:30 PM
      Lectures 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      37
      Show room on map
      • 10:15 AM
        Heavy Ions: Introduction to ALICE / Тежки йони: Въведение в ALICE 1h
        Speaker: Peter Hristov (CERN)
      • 11:30 AM
        Bulgarian Teachers Programme - lessons, achievements and prospects / Българската учителска програма – уроци, постижения и перспективи 1h
        Speaker: Svezhina Dimitrova (Astronomical observatory and planetarium)
    • 12:30 PM 1:30 PM
      Lunch Break 1h
    • 1:30 PM 4:00 PM
      Lectures 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      37
      Show room on map
      • 1:30 PM
        CERN Education / Образованието в ЦЕРН 45m
        Speaker: Jeff Wiener (CERN)
      • 2:30 PM
        Questionnaires and Evaluation of the Programme / Въпросници и оценка на програмата 30m
        Speakers: Svezhina Dimitrova (Astronomical observatory and planetarium) , Zornitsa Zaharieva (CERN)
    • 8:00 PM 11:00 PM
      Social Events
      • 8:00 PM
        Bulgarian Closing Programme Session 3h